Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Toeplitz operators on discrete groups


Authors: Qingxiang Xu and Xiaoman Chen
Journal: Proc. Amer. Math. Soc. 126 (1998), 3625-3631
MSC (1991): Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-98-04615-2
MathSciNet review: 1469443
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study Toeplitz algebras associated to partially-ordered and quasi-partially ordered discrete groups.


References [Enhancements On Off] (What's this?)

  • 1. G. Murphy, Ordered groups and Toeplitz algebras, J.Operator Theory 18 (1987), 303-326. MR 89f:46132
  • 2. G. Murphy, Spectral and index theory for Toeplitz operators, Proc. Royal Irish Acad., 91 (A) (1991), 1-6. MR 93k:47039
  • 3. G. Murphy, An index theorem for Toeplitz operators, J.Operator Theory 29 (1993), 97-114. MR 95h:47035
  • 4. G. Murphy, Toeplitz operators and algebras, Math. Z. 208 (1991), 355-362. MR 93e:46072
  • 5. E. Park, Index theory and Toeplitz algebras on certain cones in $Z^{2}$, J. Operator Theory 23 (1990), 125-146. MR 91i:47039
  • 6. M. Pavone, Toeplitz operators on discrete groups, J. Operator Theory 27 (1992), 359-384. MR 94k:47043
  • 7. X. Chen and Q. Xu, Toeplitz operators on discrete abelian groups, preprint.
  • 8. X. Chen and Q. Xu, Toeplitz operators determined by multiple quasi-partial ordered groups, preprint.
  • 9. Q. Xu, Toeplitz operators on the Bergman space and the Hardy space, Ph.D. Thesis, Fudan, Univ., Shanghai, 1995.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B35

Retrieve articles in all journals with MSC (1991): 47B35


Additional Information

Qingxiang Xu
Affiliation: Department of Mathematics, Shanghai Normal University, Shanghai, 200234, People’s Republic of China
Email: mathsci@dns.shtu.edu.cn

Xiaoman Chen
Affiliation: Institute of Mathematics, Fudan University, Shanghai, 200433, People’s Republic of China
Email: xchen@fudan.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-98-04615-2
Keywords: Toeplitz operator, discrete group, quasi-partial order
Received by editor(s): January 10, 1997
Received by editor(s) in revised form: April 24, 1997
Additional Notes: This research was supported in part by the National Science Foundation of China and the Science and Technology Foundation of Shanghai Higher Education
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society